Translator Disclaimer
June 1996 New explicit examples of complete semi-symmetric hypersurfaces of hyperbolic type
Eric Boeckx
Tsukuba J. Math. 20(1): 21-32 (June 1996). DOI: 10.21099/tkbjm/1496162973

Abstract

We associate to every holomorphic function of one complex variable a semi-symmetric hypersurface in the fourdimensional Euclidean space. Under simple explicit conditions for this function the resulting Riemannian space is complete and of hyperbolic type (in the terminology of Szabớ).

Citation

Download Citation

Eric Boeckx. "New explicit examples of complete semi-symmetric hypersurfaces of hyperbolic type." Tsukuba J. Math. 20 (1) 21 - 32, June 1996. https://doi.org/10.21099/tkbjm/1496162973

Information

Published: June 1996
First available in Project Euclid: 30 May 2017

zbMATH: 0885.53006
MathSciNet: MR1406024
Digital Object Identifier: 10.21099/tkbjm/1496162973

Rights: Copyright © 1996 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.20 • No. 1 • June 1996
Back to Top